Ural Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 6, Issue 2  


Min-max solutions for parametric continuous static game under roughness (parameters in the cost function and feasible region is a rough set)
Yousria A. Aboelnaga, Mai F. Zidan
3
Hahn's problem with respect to some perturbations of the raising operator $(X-c)$
Baghdadi Aloui, Jihad Souissi
15
Generalized order $(\alpha ,\beta)$ oriented some growth properties of composite entire functions
Tanmay Biswas, Chinmay Biswas
25
Open packing number for some classes of perfect graphs
K. Raja Chandrasekar, S. Saravanakumar
38
On routing problem with starting point optimization
Alexander G. Chentsov, Pavel A. Chentsov
44
Distance-regular graph with intersection array $\{27, 20, 7; 1, 4, 21\}$ does not exist
Konstantin S. Efimov, Alexander A. Makhnev
63
Positional impulse and discontinuous controls for differential inclusion
Ivan A. Finogenko, Alexander N. Sesekin
68
Some notes about the martingale representation theorem and their applications
Reza Habibi
76
Inequalities for algebraic polynomials on an ellipse
Tatiana M. Nikiforova
87
Pursuit-evasion differential games with Grönwall-type constraints on controls
Bahrom T. Samatov, Gafurjan Ibragimov, Iroda V. Khodjibayeva
95
The local density and the local weak density in the space of permutation degree and in Hattori space
Tursun K. Yuldashev, Farkhod G. Mukhamadiev
108
The variety generated by an ai-semiring of order three
Xianzhong Zhao, Miaomiao Ren, Siniša Crvenković, Yong Shao, Petar Dapić
117
Ural Mathematical Journal
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021